By Topic

A Geometric Model for Stochastic Automata

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Bancilhon, F. ; University of Michigan

This paper is concerned with the problem of equivalence and dominance relations between sequential stochastic machines. We first introduce the transition output stochastic automaton together with the notion of pseudoautomaton. In Section III, we establish some fundamental properties concerning the rank of a stochastic automaton.

Published in:

Computers, IEEE Transactions on  (Volume:C-23 ,  Issue: 12 )